MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOBAND DYNAFORCE DYNABUNION; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MOTOBAND DYNAFORCE DYNABUNION; PLATE, FIXATION, BONE
Model Number 15LP-3536
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon reported that the patient's anti-drift bolt (adb) backed out.The patient originally had lapidus surgery with dynabunion plate and adb on (b)(6) 2020.The patient also had a talonavicular fusion with crossroads staples, plates and screws.The adb was replaced with another screw on (b)(6) 2021.Other hardware was not revised.
 
Additional Manufacturer Narrative
The surgeon reported that the patient's anti-drift bolt (adb) backed out.The patient originally had lapidus surgery with dynabunion plate and adb on (b)(6) 2020.The patient also had a talonavicular fusion with crossroads staples, plates and screws.The adb was replaced with another screw on (b)(6) 2021.Other hardware was not revised.Non-conformance was not identified based on the lots that would contribute to these events.Screw back-out may have been due to inadequate fixation intra-operatively.The following screws and plates were implanted with the adb and not revised or removed: ref: 7100-lp18-r ln: 501209 qty: 1 product name: dynabunion plate 18mm - right.Ref: 1500-3514 ln: 400032 qty: 1 product name: motoband non-locking screw 3.5mm x 14mm.Ref: 1500-3516 ln: 400083 qty: 1 product name: motoband non-locking screw 3.5mm x 16mm.Ref: 15pl-3514 ln: 450132 qty: 1 product name: motoband polyaxial locking screw 3.5mm x 14 mm.Ref: 7118-1818 ln: 501144 qty: 1 product name: 18x18x18mm himax.

Brand Name
MOTOBAND DYNAFORCE DYNABUNION
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key11952200
Report Number3011421599-2021-00009
Device Sequence Number13718059
Product Code HRS
UDI-Device Identifier00815432028825
UDI-Public00815432028825
Combination Product (Y/N)N
PMA/510(K) Number
K193452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2022
Device Model Number15LP-3536
Device Catalogue Number15LP-3536
Device Lot Number501167
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR